Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A geometric proof of Ryll-Nardzewski's fixed point theorem

Authors: I. Namioka and E. Asplund
Journal: Bull. Amer. Math. Soc. 73 (1967), 443-445
Errata: Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 767--768
MathSciNet review: 0209904
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki Espaces vectoriels topologiques, Chapitres I-II, Hermann Paris, 1953. MR 54161
  • 2. J. L. Kelley, I. Namioka, et al., Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 166578
  • 3. J. Lindenstrauss, On operators which attain their norm, Israel J. Math. 1. No. 3 (1963), 139-148. MR 160094
  • 4. C. Ryll-Nardzewski, On fixed points of semigroups of endomorphisms of linear spaces, Proc. Fifth Berkeley Symposium on Mathematical Statistics and Probability, (to appear). MR 215134

Additional Information


American Mathematical Society